# SDR COM20371

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC700
- System (JASC): 3418 · Stall Warning System
- Part: Sas Servo
- Part number: 3219023001
- Condition: Defective
- Location: Avionics
- Part time: 12,006 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS BINDING IN THE CONTROLS WHEN PULLING AFT ON THE CONTROL YOKE.  REPLACED THE SAS SERVO AND CAPSTAN.
